# SDR SWAA2022033180055

- Difficulty date: March 3, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FUSELAGE SKIN AT BS 1016+20 LBL 3; BS 1016+23 LBL 3; BS 1016+23 LBL 5. ACCESS FROM 323BL / [01] REMOVED 17 FASTENERS; B.S. 1016+20-B.S. 1016+24 STR 1- LBL 5.5 TO FACILITATE CORROSION REMOVAL PER SRM 51-40-02-0G-0.;[02] REMOVED CORROSION; B.S. 1016+20- B.S. 1016+24; STR 1-LBL 5.5 PER SRM 51-10-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION #2;[04] ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4; 51-00-00 PROC 2. LOWEST THICKNESS READING IS .037; SEE GRID. ATS2341 E650;[05] FUSELAGE SKIN DOUBLER (PLATE) REPAIRED AND RESTORED ON EA 22-153-00735 REV: A BARCODE TTG8Q00B8YU1;[06] VERIFIED CORRECTIVE ACTION 5.
